Alert archive / Florida / Tornado Warnings in 2017

Tornado Warning 5, NWS Tampa Bay, FL

January 22, 2017Hernando County, Sumter County, Florida

NWS Tampa Bay, FL issued this tornado warning at Jan 22, 2017, 6:20 PM EST for Hernando County, Sumter County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 6:20 PM EST (23:20 UTC)
Expired
Jan 22, 2017, 6:45 PM EST
In force
25 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hernando County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 98 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 4:35 PM ESTTornado Watch PDSSPC5 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

811 
WFUS52 KTBW 222320
TORTBW
FLC053-119-222345-
/O.NEW.KTBW.TO.W.0005.170122T2320Z-170122T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tampa Bay Area Ruskin FL
620 PM EST SUN JAN 22 2017

The National Weather Service in Ruskin has issued a

* Tornado Warning for...
  Central Sumter County in central Florida...
  Southeastern Hernando County in west central Florida...

* Until 645 PM EST
    
* At 620 PM EST, a severe thunderstorm capable of producing a tornado
  was located over Hill 'n Dale, or near Brooksville, moving
  northeast at 60 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Bushnell around 635 PM EST. 

Other locations impacted by this tornadic thunderstorm include
Webster, Ridge Manor, Tarrytown, Croom, Center Hill and Sumterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2880 8201 2850 8196 2848 8219 2848 8225
      2847 8225 2846 8235 2854 8241
TIME...MOT...LOC 2320Z 240DEG 51KT 2853 8230 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TBW
1 follow-up statement
567 
WWUS52 KTBW 222335
SVSTBW

Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
635 PM EST SUN JAN 22 2017

FLC053-222344-
/O.CAN.KTBW.TO.W.0005.000000T0000Z-170122T2345Z/
Hernando FL-
635 PM EST SUN JAN 22 2017

...THE TORNADO WARNING FOR SOUTHEASTERN HERNANDO COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM EST for central and
west central Florida.

LAT...LON 2880 8201 2855 8197 2853 8207 2853 8208
      2852 8209 2854 8211 2854 8212 2855 8213
      2857 8214 2857 8217 2858 8219 2857 8221
      2864 8226
TIME...MOT...LOC 2334Z 240DEG 51KT 2863 8210 

$$

FLC119-222345-
/O.CON.KTBW.TO.W.0005.000000T0000Z-170122T2345Z/
Sumter FL-
635 PM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR CENTRAL
SUMTER COUNTY...
    
At 634 PM EST, a severe thunderstorm capable of producing a tornado
was located over Bushnell, moving northeast at 60 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
central Sumter County, including the following locations: Webster,
Tarrytown, Center Hill and Sumterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2880 8201 2855 8197 2853 8207 2853 8208
      2852 8209 2854 8211 2854 8212 2855 8213
      2857 8214 2857 8217 2858 8219 2857 8221
      2864 8226
TIME...MOT...LOC 2334Z 240DEG 51KT 2863 8210 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TBW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 2:40 PM EST, 3 hours 40 minutes earlier.

Area forecast discussion, Jan 22, 2:40 PM EST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
240 PM EST Sun Jan 22 2017

...TORNADO WATCH for Levy County...
...HIGH RISK of Severe Thunderstorms Today...
...Gale Warning for Dangerous Coastal Marine Conditions today
through Monday...
...Hazardous Lake Conditions Today through Tuesday...
...Minor Coastal Flooding possible today around high tide...

.SHORT TERM (Tonight - Monday)...
A significant upper low sits over Mississippi and will continue
tracking east through Monday morning. Associated deep troughing
associated with this low will track across the Florida peninsula
later this evening and track into the Western Atlantic by Monday
afternoon. On the surface a complex weather system is developing
over northern Louisiana along an existing frontal boundary and
boundary. This parent low will drift to the northeast as another low
forms along the triple point along the southern Louisiana border.
This low will track east-northeast and drag a cold front across the
Florida peninsula later this afternoon/evening. A squall line ahead
of this front will produce a widespread severe outbreak across the
entire Florida peninsula through the early morning hours on Monday.

With the above mentioned synoptic pattern, things are lining up to
be a very active weather day in west central and southwest Florida.
SPC has upgraded the risk for severe storms to HIGH RISK for Citrus
County northward, MODERATE RISK for Tampa Bay northward through
Citrus County and ENHANCED RISK for Lee County northward through
Tampa Bay. The upper low is very evident on WV imagery this
afternoon and continues to spin over Louisiana. A 110 kt jet max is
streaming across the gulf coast just south of Louisiana and will
progress eastward through the day just adding fuel to the fire for
the possibility of severe weather across the region. Another
ingredient adding to the potential for severe weather, including
downburst straight line winds, will be a 50-60 knot low level 925 mb
jet coming in off the eastern gulf this afternoon. Sfc-3km Helicity
value of 500 m2/s2 and shear values of 50+ knots will add to the
threat of a significant tornado outbreak. The timing for the
strongest storms will be around 18Z for the nature coast, 21Z for
the Tampa Bay area and 00Z for the inland counties and southwest
Florida. This is a very dangerous storm system moving through today,
so everyone should stay weather aware and be prepared to take
shelter in case of severe storms or tornadoes.

&&

.LONG TERM (Monday Night - Sunday)...
At the start of the period a deep closed upper level low and an
attendant deepening surface low will be lifting northeastward up
along the mid Atlantic coast, as mid and surface level ridging
builds in from the west. A breezy northwest wind flow will continue
to usher in cooler and drier air with rain free conditions expected
across the entire forecast area through Wednesday as the surface and
mid level ridging builds in over the region.

By late Wednesday the high will shift east into the Atlantic as
another upper level trough and cold front approach from the west.
Sufficient moisture return ahead of this next front should support a
slight chance of showers (Pops 20 percent) across the Nature Coast
Wednesday night, with the showers then spreading south into the
central and southern portions of the forecast area during Thursday
and Thursday night as the front moves south through the region.

During Friday and into the first part of the upcoming weekend cooler
and drier air will advect into the region in the wake of the front
with cool dry weather with below normal temperatures expected as
high pressure noses in from the northwest. During the latter part of
the weekend (Saturday night into Sunday) weak embedded shortwaves
moving east across the Gulf within a very strong (160+ knot) jet
aloft aligned west to east across the northern Gulf coast combined
with sufficient low level moisture and another frontal trough
sinking south through the region will likely support a good deal of
clouds and a slight chance of some showers (Pops 20 percent) as
these features affect the region.

Near seasonal level temperatures on Tuesday will climb back to above
normal Wednesday through early Thursday before falling back to below
normal Friday and into the weekend as cooler drier air overspreads
the region in the wake of the cold front.

&&

.AVIATION...
Southerly sustained winds near 25 knots with gusts near 40 knots are
already being reported this afternoon with some MVFR CIGS for the
coastal terminals to increase in coverage through the day. SW wind
flow will remain gusty at all sites through the day with mainly
MVFR/IFR CIGS well ahead of an approaching squall line. Expect
VCTS/TSRA and TEMPO +TSRA starting from 21-00Z around the Tampa Bay
sites (TPA/PIE/LAL/SRQ), and starting from 00Z-03Z for the southern
sites (PGD/FMY/RSW). Winds will remain gusty on Monday as they shift
to the west.

&&

.MARINE...

...Mariners should remain in port until conditions improve...

A strong frontal boundary is moving toward the eastern gulf coast
waters and will create dangerous marine conditions for mariners. The
squall line ahead of this front will move through the waters late
this afternoon through the evening hours. Winds in the 25-30 knot
range are already being reported and will steadily increase through
the night with 35-45 knot winds possible. Off shore buoys are
reporting seas up to 6-8 feet currently and will quickly build to 10-
15 feet by later tonight into Monday morning. As the front passes,
the winds will shift to the west southwest remaining gusty at Gale
force. Residual strong winds and elevated seas continue into
Tuesday. These are dangerous and life threatening marine conditions
for the Gulf of Mexico. Winds and seas finally decrease by mid week
as high pressure builds into the region.

&&

.FIRE WEATHER...
No fire weather hazards are expected through the week as relative
humidity values will remain above 35 percent each day.

&&

.Preliminary Point Temps/PoPs...
TPA  64  71  55  71 /  80  50   0   0
FMY  67  74  57  76 /  80  50   0   0
GIF  61  72  51  74 /  90  30   0   0
SRQ  67  71  58  72 /  80  50   0   0
BKV  61  71  48  71 /  70  40   0   0
SPG  64  71  58  70 /  70  50   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Beach Hazards Statement through Monday evening for Coastal
     Manatee-Coastal Sarasota.

     Lake Wind Advisory until 7 PM EST Monday for Coastal
     Charlotte-Coastal Citrus-Coastal Hernando-Coastal
     Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
     Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
     Highlands-Inland Charlotte-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
     Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
     Polk-Sumter.

     High Surf Advisory until 1 PM EST Tuesday for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     High Rip Current Risk through Tuesday evening for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

Gulf waters...Gale Warning until 7 PM EST Monday for Coastal waters from
     Bonita Beach to Englewood FL out 20 NM-Coastal waters
     from Englewood to Tarpon Springs FL out 20 NM-Coastal
     waters from Tarpon Springs to Suwannee River FL out
     20 NM-Waters from Bonita Beach to Englewood FL out 20
     to 60 NM-Waters from Englewood to Tarpon Springs FL
     out 20 to 60 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory until 7 PM EST Monday for Charlotte
     Harbor and Pine Island Sound-Tampa Bay waters.

&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...74/Wynn
MID TERM/LONG TERM/DECISION SUPPORT...57/McMichael
Hazardous weather outlook, Jan 22, 3:43 AM EST, 14 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
343 AM EST SUN JAN 22 2017

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-222045-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
343 AM EST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS WILL SPREAD SOUTH INTO THE AREA TODAY AND TONIGHT
AHEAD OF AN APPROACHING COLD FRONT...WITH SOME STRONG TO SEVERE
STORMS POSSIBLE. THE STORMS WILL BEGIN TO CLEAR OUT FROM NORTH TO
SOUTH LATE SUNDAY. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...FREQUENT DEADLY LIGHTNING
STRIKES...LARGE HAIL...AND ISOLATED TORNADOES AND WATERSPOUTS.

...HIGH WIND IMPACT...
SUSTAINED WINDS WILL INCREASE TO AROUND 25 MPH WITH GUSTS OF UP
TO 35 MPH TODAY. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM
TREES AND BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE
VEHICLES SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER
BRIDGES OR HIGH OVERPASSES.

...COASTAL FLOOD IMPACT...
STRONG ONSHORE WINDS WILL CAUSE TIDES OF 2 TO 3 FEET ABOVE NORMAL
TIDES THIS AFTERNOON AND EVENING...CREATING CONDITIONS FAVORABLE
FOR COASTAL FLOODING. COASTAL RESIDENTS SHOULD TAKE ACTION TO
PROTECT PROPERTY.

...RIP CURRENT IMPACT...
STRONG ONSHORE WINDS WILL PRODUCE HIGH SURF...INCREASING THE RISK
OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT.

...MARINE IMPACTS...
A TIGHT PRESSURE GRADIENT ALONG AND BEHIND THE COLD FRONT WILL
BRING SUSTAINED WIND SPEEDS OVER THE GULF WATERS UP TO 20 TO 30
KNOTS TODAY...WITH FREQUENT GUSTS TO GALE FORCE EXPECTED. SEAS
WILL INCREASE TO AS MUCH AS 15 FEET OFFSHORE. THIS WILL CREATE
VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...HIGH WIND IMPACT...
BREEZY WINDS WILL CONTINUE OM MONDAY...WITH SUSTAINED WINDS AROUND
20 TO 25 MPH WITH GUSTS OF UP TO 35 MPH. THESE STRONG WINDS MAY
BREAK SMALL TWIGS FROM TREES AND BLOW AROUND ANY UNSECURED OUTDOOR
OBJECTS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION
ESPECIALLY IF TRAVELING OVER BRIDGES OR HIGH OVERPASSES. WINDS
WILL SUBSIDE MONDAY NIGHT AND TUESDAY.

...RIP CURRENT IMPACT...
HIGH SURF WILL CONTINUE TO PRODUCE RIP CURRENTS ALONG AREA
BEACHES MONDAY AND TUESDAY.

...MARINE IMPACTS...
A TIGHT PRESSURE GRADIENT REMAINING BEHIND THE COLD FRONT WILL
CONTINUE TO PRODUCE BREEZY WINDS THROUGH EARLY MONDAY EVENING.
ELEVATED SEAS WILL CONTINUE FOR SEVERAL HOURS AFTER THE WINDS
SUBSIDE...PARTICULARLY OVER THE OFFSHORE ZONES. THIS WILL CREATE
VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE
NEEDED.

FLEMING

In the hours before

Local storm report, Jan 22, 5:53 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
553 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     5 NNE HOLIDAY           28.24N 82.70W
01/22/2017                   PASCO              FL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED THAT SEVERAL DOWNED TREES
            AND POWERLINES ALONG WITH THREE STRUCTURES DAMAGED.

&&

NORMAN
Local storm report, Jan 22, 6:09 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
609 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND GST     BKV HERNANDO COUNTY AIR 28.47N 82.46W
01/22/2017  M59.00 MPH       HERNANDO           FL   ASOS

            PEAK WIND GUST OF 59 MPH REPORTED BY ASOS AT BROOKSVILLE
            HERNANDO COUNTY AIRPORT

&&

CLOSE
Local storm report, Jan 22, 6:17 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
617 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     NON-TSTM WND DMG 5 ENE APOLLO BEACH      27.79N 82.34W
01/22/2017                   HILLSBOROUGH       FL   AMATEUR RADIO

            HAM RADIO REPORTED A 1.5 FOOT DIAMETER TREE DOWN. TIME
            ESTIMATED BY RADAR.

&&

NORMAN
Local storm report, Jan 22, 6:18 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
618 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     5 ENE APOLLO BEACH      27.79N 82.34W
01/22/2017                   HILLSBOROUGH       FL   AMATEUR RADIO

            HAM RADIO REPORTED A 1.5 FOOT DIAMETER TREE DOWN. TIME
            ESTIMATED BY RADAR.

&&

NORMAN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 4:48 AM ESTGale WarningTBW38 hr
Jan 22, 5:01 AM ESTCoastal Flood StatementTBWCharlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more19 hr
Jan 22, 5:01 AM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota56 hr
Jan 22, 4:34 PM ESTSpecial Marine WarningTBW86 min
Jan 22, 5:08 PM ESTSpecial Marine WarningTBW37 min
Jan 22, 5:23 PM ESTSevere Thunderstorm WarningTBWLevy37 min
Jan 22, 5:41 PM ESTSevere Thunderstorm WarningTBWPasco34 min
Jan 22, 5:42 PM ESTTornado WarningTBWHernando, Pasco33 min
Jan 22, 5:50 PM ESTTornado WarningTBWCitrus, Sumter25 min
Jan 22, 5:55 PM ESTSpecial Marine WarningTBW35 min
Jan 22, 5:56 PM ESTSpecial Marine WarningTBW34 min
Jan 22, 5:59 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Sumter46 min
Jan 22, 5:59 PM ESTTornado WarningTBWSumter31 min
Jan 22, 6:04 PM ESTSpecial Marine WarningTBW56 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningTBWLevy24 min
Jan 22, 6:12 PM ESTSevere Thunderstorm WarningTBWHillsborough, Manatee, Sarasota32 min
Jan 22, 6:42 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter63 min
Jan 22, 6:44 PM ESTSpecial Marine WarningTBW46 min

Nearby

Tornado Warnings in Florida, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.